# SDR CALA2013090691076

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 75,025 hours, 27,939 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL FILTER EICAS AFTER START, TEMPERATURE ABOVE 35.  SHUTDOWN IAW CHECKLIST.  FOUND METAL IN MAIN OIL.  EXAMINED CONTAMINATION IAW AMM 79-00-99 PG203. FLUSHED ENGINE OIL IAW AMM 79-11-00 PG201.  REPLACED MAIN OIL FILTER ENGINE RUN RECHECK IAW AMM.  EXAMINED OIL FILTER & CHIP DETECTORS.  NO DEBRIS FOUND.  RECHECK OIL FILTER CHIP DETECTORS 2 CYCLES.
